MathSciNet Relay Station
MathSciNet bibliographic data
MR1887632 (2003f:35209) 35L70 (35B40 58J45)
Keel, Markus; Smith, Hart F.; Sogge, Christopher D. Global existence for a quasilinear wave equation outside of star-shaped domains. J. Funct. Anal. 189 (2002), no. 1, 155–226.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement